# SDR AALA202002039030

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,267 hours, 24,874 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: ACC7014
- Part serial: DFF00775
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NO BRAKE PRESS INDICATION. REMOVED AND REPLACED BRAKE ACCUMULATOR , LEAK CK SERVICED ACCOMLATER AND HYDRIC SYSTEMS. OP CK NORMAL IAW AMM 32-41-51.
